Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 69093, 11 pages
http://dx.doi.org/10.1155/2007/69093
Research Article

Generalized Persistency of Excitation

Department of Mathematics and Statistics, Arizona State University, Tempe 85287-1804, AZ, USA

Received 8 May 2007; Revised 15 September 2007; Accepted 10 October 2007

Academic Editor: Irena Lasiecka

Copyright © 2007 Sergey Nikitin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Serge Gale, Hodjat Rahmati, Jan Tommy Gravdahl, and Harald Martens, “Improvement of a Robotic Manipulator Model Based on Multivariate Residual Modeling,” Frontiers in Robotics and AI, vol. 4, 2017. View at Publisher ยท View at Google Scholar